# SDR AALA202302230166

- Difficulty date: December 15, 2022
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR JACK RETRACTION ANCHORAGE FITTING AT THE UPPER FACE AND AROUND THE RETRACTION ACTUATOR ATTACHMENT HOLE ON THE ANCHORAGE FITTING BETWEEN WING RIBS 2 AND 3. MAINTENANCE REPLACED THE LEFT WING MAIN LANDING GEAR JACK RETRACTION ANCHORAGE FITTING PER EA 341310.
